# SDR A6WA202012297496

- Difficulty date: December 12, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 37,789 hours, 36,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3177431
- Condition: Cracked
- Location: Pax Door Step
- Component: Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON PASSENGER DOOR STEP 832CT FORWARD LOWER CORNER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CHANNEL SUPPORT, SUPPORT BRACKET, PREVIOUS REPAIR DOUBLER AND ANGLE, REF BOMBARDIER REO 601R-52-11-702 REV (D).  REPAIR ANGLE FOUND CRACKED, REF REO 601R-52-11-702 REV (D).  PERFORMED CUT-OUT OF DAMAGED AREA, CUT-OUT DIMENSION=2.00 L X 1.400 W, REF BOMBARDIER REO 601R-52-11-702 REV (D).  PERFORMED HFEC INSPECTION OF CUT-OUT AREA ON PASSENGER DOOR STEP 832CT FORWARD LOWER CORNER, REF BOMBARDIER REO 601R-52-11-702 REV (D) AND CRJ 200 PART (1) REV (42) NDTM 51-20-06, NO INDICATION NOTED.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE: 10/09/2021.  FABRICATED, APPLIED PROTECTIVE COATING AND INSTALLED 2024-T3, .032 DOUBLER, REF BOMBARDIER REO 601R-52-11-702 REV (D).  LOCATED, DRILLED, AND INSTALLED NEW STIFFENER, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.  INSTALLED PERMANENT REPAIR AT FORWARD PASSENGER DOOR FWD SIDE PANEL REO 601R-53-41-666 REV (C) DATED 2012-11-06.
